Rational Recursion Operators for Integrable Differential–Difference Equations

Carpentier, S, Mikhailov, AV and Wang, JP (2019) Rational Recursion Operators for Integrable Differential–Difference Equations. Communications in Mathematical Physics, 370 (3). pp. 807-851. ISSN 0010-3616



  • Carpentier, S
  • Mikhailov, AV
  • Wang, JP
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
  • Accepted: 20 June 2019
  • Published (online): 19 August 2019
  • Published: September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 29 Aug 2019 13:16
Last Modified: 29 Aug 2019 13:16
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-019-03548-8

Share / Export